RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 3, Pages 165–168 (Mi izv5807)  

Sur la loi de Talbot

P. P. Lasareff (Lazarev)


Full text: PDF file (421 kB)
Language:

Citation: P. P. Lasareff (Lazarev), “Sur la loi de Talbot”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:3 (1919), 165–168

Citation in format AMSBIB
\Bibitem{Las19}
\by P.~P.~Lasareff (Lazarev)
\paper Sur la loi de Talbot
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 3
\pages 165--168
\mathnet{http://mi.mathnet.ru/izv5807}


Linking options:
  • http://mi.mathnet.ru/eng/izv5807
  • http://mi.mathnet.ru/eng/izv/v13/i3/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:107
    Full text:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019